# SDR AALA960631

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49318
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: S189
- Condition: Defective
- Location: Gear Lever
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1191 - EN ROUTE CLE/DFW - DURING CRUISE, ALL THREE LANDING GEAR RED LIGHTS ILLUMINATED WITH NO OTHER ABNORMAL INDICATIONS.  ACCOMPLISHED QRH PROCEDURE WITH SAME RESULTS.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR LEVER SWITCH S1-89.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
